EconPapers    
Economics at your fingertips  
 

Analytical valuation of Asian options with counterparty risk under stochastic volatility models

Xingchun Wang ()

Journal of Futures Markets, 2020, vol. 40, issue 3, 410-429

Abstract: In this paper, we consider Asian options with counterparty risk under stochastic volatility models. We propose a simple way to construct stochastic volatility models through the market factor channel. In the proposed framework, we obtain an explicit pricing formula of Asian options with counterparty risk and illustrate the effects of systematic risk on Asian option prices. Specially, the U‐shaped and inverted U‐shaped curves appear when we keep the total risk of the underlying asset and the issuer's assets unchanged, respectively.

Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1002/fut.22064

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jfutmk:v:40:y:2020:i:3:p:410-429

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314

Access Statistics for this article

Journal of Futures Markets is currently edited by Robert I. Webb

More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2020-07-04
Handle: RePEc:wly:jfutmk:v:40:y:2020:i:3:p:410-429